Hi everyone,
Sorry to hear about your predicament @stan. It sounds worrying and stressful.
Please remember that not all medication and psych's are 'bad' people. Applying labels to a group (e.g., psych's) of people (assuming that they are all terrible) is just like stigmatising all people with MH issues.
Medication is tricky, and it definitely important to be informed. While some meds have nasty side effects, quitting medication can also be harmful. I understand that it's a bit of a double edged sword here, but what I'm trying to get across is that before you make any decisions seek professional opinion. Perhaps seek a second opinion, like Terry mentioned, maybe go to a GP. Or is it possible to ask your psych what your options are? What are the side effects if you quit these meds etc?
I also like to remind people on here, that while it is ok to give opinions, there are differences between facts. In the community guidelines we ask people to not provide information or write content that could be interpretted as medical advice. Please be mindful of this when commenting on someone's treatment plans.
CherryBomb